# SDR HNAA2025123100869

- Difficulty date: December 29, 2025
- Submitted: December 31, 2025
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 49,388 hours, 46,495 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66903
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FWD EMERGENCY LIGHT STRIP INOP.  RAR STRIP IAW AMM 33-50-12. OPS CHECK GOOD.
